Time-dependent gradient perturbations of fractional Laplacian

TitreTime-dependent gradient perturbations of fractional Laplacian
Type de publicationArticle de revue
AuteurJakubowski, Tomasz , Szczypkowski, Karol
TypeArticle scientifique dans une revue à comité de lecture
Année2010
LangueAnglais
Date2010/05/01
Numéro2
Pagination319 - 339
Volume10
Titre de la revueJournal of Evolution Equations
ISSN1424-3199, 1424-3202
Mots-clésAnalysis
Résumé en anglais

We construct a fundamental solution of the equation {\partial_t - \Delta^{\alpha/2} - b(\cdot, \cdot) \cdot\nabla_{x} = 0} for TeX{\alpha \in (1, 2)} and b satisfying a certain integral space-time condition. We also show it has α-stable upper and lower bounds.

URL de la noticehttp://okina.univ-angers.fr/publications/ua139
DOI10.1007/s00028-009-0051-5
Lien vers le document

http://link.springer.com/article/10.1007/s00028-009-0051-5